# SDR 2000UALA00194

- Difficulty date: April 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 42,061 hours, 4,537 cycles
- Engine: Pwa PW4056
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 28312
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRIC BURN SMELL IN COCKPIT.  TURNED OFF LOWER RECIRCULATING FAN PER MEL.  SMELL WENT AWAY.  *S/D*  REPLACED PILOTS SHOULDER HEATER (P/N: 2831-2).  NO PROBLEMS AFTER, PROBABLE CAUSE WAS INTERNAL FAILURE.
